post anasthetic symptoms

0 Rating(s).


Posted on By rania sayyah In Practice Management

i had 2 patients who recieve inferior alveolar nerve block the 2 patients experience dizzins and uncontrolled closure of the eye of the contralateral side when it happen first i thought the patient has psychological problem but when it happen again i searched fo scientific cause for this and i didn't find any please help

Add to Favorites
Add a comment to the discussion on post anasthetic symptoms


Upload photos
1.  Photo Title:

2.  Photo Title:

Would you like to follow this post?
Case has been added to your favorites.
Case has been removed from your favorites.
Thank you for your input. Your comment has been posted.
You are now following this member. You will get notified on any new topics posted by this member.
You are no longer following this member. You will not get notified on any new topics posted by this member.
Edit Comment
1.  Photo Title:
Current Image:   Delete Image
2.  Photo Title:
Current Image:   Delete Image
Comment has been updated.

1 Comments

This is obviously a most unusual symptom due to the fact that no one replied to your request. The dizziness can be due to the anesthetic getting injected into a blood vessel but what is so strange is that it is the contra-lateral side that had the eye symptoms. I am curious to know if you later found out anymore information as to the cause?


Reply


Salvin
Nobel Biocare